# SDR SWAA2019081936020

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 24,521 hours, 10,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT L/H ENTRY DOOR EMERGENCY LIGHT INOP.   R & R THE BATTERY PACK CHARGER ASSEMBLY IAW AMM.
